Mon-Sat:10AM-6PM Plot NO.246 HSIIDC Industrial Estate Alipur, Barwala, Panchkula-134118
  • +91-96930 44444

KOSPAR-150

Home / / KOSPAR-150
Image

KOSPAR-150

Name Value
Category PAEDIATRIC DROPS
Composition Paracetamol 150mg Drops (monocartoon packing)
Packing 15ml +droper
MRP 48

Related Products

DESCRIPTION

KOSPAR-150 Drops is a medicine used to relieve pain and to reduce fever. It is used to treat many conditions such as headache, body ache, toothache and common cold. It works by inhibiting the release of certain chemical that cause pain and fever.

SIDE EFFECT

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them Common side effects of Paracip Stomach pain Nausea Vomiting

INDICATION

Drops is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.